m

F Nous contacter

0
     
Multi angle

H 1 Faithful actions of Gal($\mathbb{\bar{Q} /Q}$) and change of fundamental group

Auteurs : Bauer, Ingrid C. (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : hyperelliptic curves - Belyi functions - absolute Galois group - Belyi polynomials - marked varieties - moduli spaces

    Codes MSC :
    11R32 - Galois theory
    14J10 - Families, moduli, classification: algebraic theory
    14J29 - Surfaces of general type
    14Mxx - Special varieties

      Informations sur la Vidéo

      Langue : Anglais
      Date de publication : 29/10/14
      Date de captation : 13/10/14
      Collection : Research talks ; Algebraic and Complex Geometry ; Number Theory
      Durée : 00:46:00
      Domaine : Algebraic & Complex Geometry ; Number Theory
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2014-10-13_Bauer.mp4

    Informations sur la rencontre

    Nom de la rencontre : Braids and arithmetics / Tresses et arithmetique
    Organisateurs de la rencontre : Dettweiler, Michael ; Funar, Louis ; Lochak, Pierre ; Marin, Ivan
    Dates : 13/10/14 - 17/10/14
    Année de la rencontre : 2014

    Citation Data

    DOI : 10.24350/CIRM.V.18613003
    Cite this video as: Bauer, Ingrid C. (2014). Faithful actions of Gal($\mathbb{\bar{Q} /Q}$) and change of fundamental group. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.18613003
    URI : http://dx.doi.org/10.24350/CIRM.V.18613003


    Bibliographie

    1. I. Bauer, F. Catanese, F. Grunewald, Chebycheff and Belyi polynomials, dessins d'enfants, Beauville surfaces and group theory. Mediterranean J. Math. 3, no.2, (2006) 119-143 - http://dx.doi.org/10.1007/s00009-006-0069-7

    2. I. Bauer, F. Catanese, F. Grunewald, Faithful actions of the absolute Galois group on connected components of moduli spaces arxiv:1303.2248
      - http://arxiv.org/abs/1303.2248

    3. F. Catanese, Fibred surfaces, varieties isogenous to a product and related moduli spaces, Amer. J. Math. 122, no.1 (2000), 1-44 - http://dx.doi.org/10.1353/ajm.2000.0002

    4. F. Catanese, Moduli Spaces of Surfaces and Real Structures, Ann. Math. 158 (2003), n.2, 577-592 - http://dx.doi.org/10.4007/annals.2003.158.577

    5. J.P. Serre, Exemples de variétés projectives conjuguées non homéomorphes. C. R. Acad. Sci. Paris 258, (1964) 4194-4196 - https://www.zbmath.org/?q=an:0117.38003

Ressources Electroniques (Depuis le CIRM)

Books & Print journals

Recherche avancée


0
Z